# SDR WVER2019051202

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,342 hours, 30,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT FS693.00 - FS 847.00, LBL-9, CORRODED BEYOND REPAIRABLE LIMITS, MANUFACTURED AND INSTALLED NEW SEAT TRACK.
